Review article

Linear creep in steel-reinforced concrete beams

UDC: 

624.07

DOI: 

10.23968/1999-5571-2019-16-6-157-165

Pages: 

157-165

Annotation: 

The article considers the issues of taking into account creep in steel-reinforced concrete beams basing on the Maslov-Arutyunyan equation. There has been obtained a system of linear integral equations, the solutions of which are written in the resolvents. An asymptotic solution is investigated in the case of the theory of elastic heredity. The type of resolvents corresponding to the theory of aging and the theory of elastic heredity is specified, and the limiting values of creep measures in the theory of elastic heredity are determined.

Authors: 

Chepilko S. O. LLC «Institut stroitelnykh ekspertyz»